# SDR UPS203386

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15201432
- Condition: Corroded
- Location: Fs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON TOP AND BOTTOM OF SEAT TRACK FLANGE AROUND NUTPLATE HOLES.  STA 1030, LBL 25, WL 208.  INSTALLED NEW TRACK IAW SRM 51-30-2, 53-10-5.
